MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. PILLOW, HEADREST, GT, 7 INCH; HEADREST PILLOW

MIZUHO ORTHOPEDIC SYSTEMS, INC. PILLOW, HEADREST, GT, 7 INCH; HEADREST PILLOW
Model Number 1937
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Burn(s) (1757); Erythema (1840); Scarring (2061)
Date of Event 10/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by a family member that a patient was burned on the forehead and chin during surgery, caused by use of the face pillow.
 
Additional Manufacturer Narrative
The cause of this reported event could not be determined through this investigation.The surgery lasted over 9 hours and the patient had pre-existing conditions.
 
Event or Problem Description

Brand Name
PILLOW, HEADREST, GT, 7 INCH
Common Device Name
HEADREST PILLOW
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city, ca CA 94587 1234
MDR Report Key9512869
Report Number2921578-2019-00050
Device Sequence Number2217077
Product Code CCX
UDI-Device Identifier00842430101748
UDI-Public00842430101748
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1937
Device Catalogue Number1937
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer06/15/2020
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Disability;
Patient Age20 YR